<< Previous Message | Next Message >>
From:Ian Montgomery <>
Date:Mon, 15 Mar 1999 17:09:47 +0000
Content-Type:text/plain; charset="us-ascii"

>Date: Mon, 15 Mar 1999 09:31:47 -0700
>From: Katrina Knott <>
>Subject: trichrome
>To: histonet <>
>MIME-version: 1.0
>We have been working on a the Masson's trichrome stain on human uterus.  The
>stain looks nice but we are not getting nuclear staining.  We are using
>Weigert's Iron Hematoxylin.  It seems to look well when we apply it, and
>when we take the tissue out of the stain.  Is it possible that we are losing
>staining is subsequent steps due to the acidity, etc?  What can be done
>about this?  Increase the mordant concentration?  Change one of the other
>steps in the procedure?  It seemed to stain when we did not use Bouin's to
>post fix... but then the other dyes did not look well.

	Try a Celestine blue/ Haematoxylin sequence.

Dr. Ian Montgomery,
West Medical Building,
University of Glasgow,
G12 8QQ,
Tel: 0141 339 8855 Extn. 6602.
Fax: 0141 330 4100.

<< Previous Message | Next Message >>